Stability of the solutions of impulsive integro-differential equations in terms of two measures
M2AN - Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 1, pp. 93-110.
@article{M2AN_1991__25_1_93_0,
     author = {Kulev, G. K. and Bainov, D. D.},
     title = {Stability of the solutions of impulsive integro-differential equations in terms of two measures},
     journal = {M2AN - Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {93--110},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {25},
     number = {1},
     year = {1991},
     zbl = {0723.45014},
     mrnumber = {1086842},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1991__25_1_93_0/}
}
TY  - JOUR
AU  - Kulev, G. K.
AU  - Bainov, D. D.
TI  - Stability of the solutions of impulsive integro-differential equations in terms of two measures
JO  - M2AN - Modélisation mathématique et analyse numérique
PY  - 1991
DA  - 1991///
SP  - 93
EP  - 110
VL  - 25
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1991__25_1_93_0/
UR  - https://zbmath.org/?q=an%3A0723.45014
UR  - https://www.ams.org/mathscinet-getitem?mr=1086842
LA  - en
ID  - M2AN_1991__25_1_93_0
ER  - 
%0 Journal Article
%A Kulev, G. K.
%A Bainov, D. D.
%T Stability of the solutions of impulsive integro-differential equations in terms of two measures
%J M2AN - Modélisation mathématique et analyse numérique
%D 1991
%P 93-110
%V 25
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%G en
%F M2AN_1991__25_1_93_0
Kulev, G. K.; Bainov, D. D. Stability of the solutions of impulsive integro-differential equations in terms of two measures. M2AN - Modélisation mathématique et analyse numérique, Volume 25 (1991) no. 1, pp. 93-110. http://archive.numdam.org/item/M2AN_1991__25_1_93_0/

[1] D. D. Bainov, V. Lakshmikantham, P. S. Simeonov, Theory of Impulsive Differential Equations (to appear). | MR | Zbl

[2] A. M. Samoilenko, N. A. Perestyuk, Differential Equations with Impulse Effect, Višča škola, Kiev, 1987 (in Russian).

[3] G. K. Kulev, D. D. Bainov, Appplication of Lyapunov's direct method in the investigation of the global stability of the solutions of Systems with impulse effect, Appl. Analysis, Vol. 26 (1988), 255-270. | MR | Zbl

[4] G. K. Kulev, D. D. Bainov, Second method of Lyapunov and comparison principle for Systems with impulse effect, J. of Computational and Applied Mathematics, 23 (1988), 305-321. | MR | Zbl

[5] G. K. Kulev, D. D. Bainov, Stability of sets for Systems with impulses, Bull. Inst. of Math Academia Sinica, Vol. 17, No. 4 (to appear). | MR | Zbl

[6] G. K. Kulev, D. D. Bainov, On the asymptotic stability of Systems with impulses by the direct method of Lyapunov, J. Math. Anal. Appl., 138 (1989) (to appear). | MR | Zbl

[7] Hinzhi Liu, V. Lakshmikantham, Stability for impulsive differential Systems in terms of two measures (to appear). | Zbl

[8] V. Lakshmikantham, Some problems in integro-differential equations of Volterra type, J. Integral Equations, 10 (1985), 137-146. | MR | Zbl

[9] V. Lakshmikantham, S. Leela, Differential and Integral Inequahties, Vol. I, Academic Press, New York, 1969 | Zbl

[10] V. Lakshmikantham, M. Rama Mohana Rao, Integro-differential equations and extension of Lyapunov's method, J. Math. Anal. Appl., 30 (1970), 435-447. | MR | Zbl